# SDR HALA2021052400080

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,877 hours, 5,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 390 - ATB - L/G SHORTING MECHANISM RIGHT FAULT. CORRECTIVE ACTION: LGCIU BITE SHOWS NO FAULTS. FOUND RIGHT LANDING GEAR ADJUSTABLE LINK SHORTENING MECHANISM 5052GM CRACKED. REPLACED RIGHT GEAR SHORTENING TURN BUCKLE MECHANISM. INSPECTED AND REPAIRED OF RIGHT MLG SHORTENING MECHANISM. PERFORMED ER/A 591756-14. SWUNG GEAR. (7247913)
